MAUDE Adverse Event Report: SIMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an elevated (> 99th percentile) atellica im high sensitivity troponin i (tnih) lot 110 result that was discordant compared to the low result (< 99th percentile) obtained upon retesting the same sample on the same analyzer.The initial elevated result was reported to the physician and questioned.The same sample was retested on the same analyzer and the result was lower.A new sample was drawn and tested on a different analyzer, and the result was also low and considered correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated (> 99th percentile) atellica im high sensitivity troponin i (tnih) lot 110 result that was discordant compared to the low result (< 99th percentile) obtained upon retesting the same sample on the same analyzer.The initial elevated result was reported to the physician and questioned.The same sample was retested on the same analyzer and the result was lower.A new sample was drawn and tested on a different analyzer, and the result was also low and considered correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00145 initial report on 18-jul-2025.Siemens has completed the investigation for an outside the united states (ous) customer report of an elevated (> 99th percentile) atellica im high sensitivity troponin i (tnih) lot 110 result that was discordant compared to the low result (< 99th percentile) obtained upon retesting the same sample on the same analyzer.A new sample was drawn and tested on a different analyzer, and the result was also low and considered correct.Reagent problems were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with samples from other patients.Sample information, including sample processing/handling, were not provided by the customer.Siemens reviewed the analyzer results file and there and confirmed that the sample was repeated on the same analyzer, therefore, the reagent and sample trace logs could not be reviewed for comparison of the discordant and the expected result.A problem with the analyzer is ruled out as there were no analyzer flags or errors.Based on the available information, the cause of the discordant result could not be identified but is isolated to this patient.The customer is operational, and the reported issue was resolved by routine retesting and troubleshooting.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22545106
Report Number1219913-2025-00145
Device Sequence Number15607085
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)90848110(17)260407
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number90848110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale